# SDR IPXA12B76575

- Difficulty date: December 31, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Lt Aileron
- Component: Aileron
- Component part number: 65B0210011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD AILERON UPPER SKIN AT INBD END NEAR T/E WEDGE.  REPAIRED IAW EO B747-5750-49455-A.
